Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I have Chest pain with shoulder blade pain on the left side

Any idea of what could cause these symptoms? I went to the ER a couple of weeks ago after a sudden attack of chest pain . I was told by the doctors that it may be my gallbladder causing that pain, but I have had no pain in the stomach at all. They ran EKG s on me and it showed normal heart rhythm and nothing out of the ordinary. The actual severe attack lasted for a couple of hours and they gave me pain meds, however, I have had constant chest pain for the last couple weeks and it has stayed the same as in the pain level now and my should blade on the left side hurts on and off again with it. They also did 1 xray and found no findings. Are there certain things I should consider to be the problem ? I have appt with specialist in a few days to run gallbladder function test, but I have a hard time believing that is the problem.
Asked On : Sun, 20 Feb 2011
Answers:  2 Views:  759
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi Christy,
I have been where you are. I went to the er and had a hear cath, with everything coming out negative. I still have the burning in my chest all the time, and now I have pain between my shoulder blades. I have been ready about my symptoms and strongly believe in TMS. Do some research and see if you agree. We would love to take a magic pill and have everything go away, but sometimes we need to look deep into what is going on in our lives and what we might not be aware of. good luck and keep in touch
feeling your pain.
Answered: Wed, 23 Feb 2011
General & Family Physician Dr. Sampath Kumar B's  Response
Hi Christy, as you have already gone through the tests for heart related problem you need not worry. These kind of pains are associated with galbladder and pancreas as well. So, its better you wait till you see the specialist before reaching to any conclusion.
Till then you continue the medications if the doctors prescribed to you and wait for the specialist consultation.
Answered: Mon, 21 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor